# SDR J8UR20111219001

- Difficulty date: December 19, 2011
- Submitted: December 20, 2011
- Operation: General aviation
- Filed by: Sierra Nevada Company, LLC, repair station J8UR891Y
- Aircraft: N6321R
- Make and model: Beech B300C
- Aircraft serial: FM37
- Aircraft time: 109 hours, 50 cycles
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Connector
- Part number: MS3456L16S
- Condition: Chafed
- Location: Zone 400
- Part time: 109 hours, 50 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FUEL SHUT-OFF VALVE ELECTRICAL CONNECTOR IS COMING IN CONTACT WITH ACCESS PANEL NUTPLATE ON RT NACELLE (PANEL NR 5RH).  THE CLOSE PROXIMITY OF THE FIREWALL ELECTRICAL CONNECTOR AND THE ACCESS PANEL NUTPLATE CAUSED WIRING TO BECOME CHAFED.  NUTPLATE PROTRUDES INTO ELECTRICAL CONNECTOR  AND BACKSHELL CAUSING INTERMITTENT SHORTING IN TURN CAUSING RT FIREWALL SHUT-OFF VALVE CAUTION LIGHT TO FLICKER IN-FLIGHT.
